# SDR AALA202311134425

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 94,143 hours, 11,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED LIGHT FLASHING ON FLASHLIGHT BATTERY CHARGER DOOR 3R. MAINTENANCE ACCOMPLISHED FLASHLIGHT BATTERY REPLACEMENTIAW AMM 25-64-01.
